Alert archive / Florida / Tornado Warnings in 2006

Tornado Warning 27, NWS Tallahassee, FL

October 27, 2006Walton County, Florida

NWS Tallahassee, FL issued this tornado warning at Oct 27, 2006, 12:28 PM CDT for Walton County, Florida. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 27, 2006, 12:28 PM CDT (17:28 UTC)
Expired
Oct 27, 2006, 1:00 PM CDT
In force
32 min
Issued by
NWS Tallahassee, FL
Area
Counties, with a storm outline in the text

County Walton County, FL

The radar

The Eglin Afb radar (KEVX), 26 km from the middle of the area, began a volume at 17:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 27, 11:46 AM CDTTornado WatchSPC6 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 5.5 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2006-10-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 18 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2006-10-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 270 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
18 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
664 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
270 m²/s²
0-3 km storm-relative helicity
306 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS52 KTAE 271729
TORTAE
FLC131-271800-
/O.NEW.KTAE.TO.W.0027.061027T1728Z-061027T1800Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1228 PM CDT FRI OCT 27 2006

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL WALTON COUNTY IN THE PANHANDLE OF FLORIDA
  THIS INCLUDES THE CITY OF DE FUNIAK SPRINGS

* UNTIL 100 PM CDT

* AT 1226 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A TORNADO NEAR     
  NICEVILLE...MOVING NORTHEAST AT 45 MPH.

* THE TORNADO WILL BE NEAR...
  DE FUNIAK SPRINGS BY 1240 PM CDT...

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW
ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR
SOUTHWESTERN FLORIDA.

LAT...LON 3063 8636 3065 8636 3094 8607 3090 8604
      3074 8604 3072 8605 3070 8604 3071 8595
      3064 8592 3051 8626

$$

12-WATSON
1 follow-up statement
000 
WWUS52 KTAE 271744
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
142 PM EDT FRI OCT 27 2006

FLC131-271800-
/O.CON.KTAE.TO.W.0027.000000T0000Z-061027T1800Z/
WALTON FL-
1242 PM CDT FRI OCT 27 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 PM CDT FOR CENTRAL
WALTON COUNTY...

AT 1239 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A POSSIBLE TORNADO.  THE CIRCULATION WILL PASS 
APPROXIMATELY 3 TO 5 MILES SOUTH OF DE FUNIAK SPRINGS AT 1245 
CDT...MOVING NORTHEAST AT 45 MPH.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW
ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR
SOUTHWESTERN FLORIDA.

LAT...LON 3063 8636 3065 8636 3094 8607 3090 8604
      3074 8604 3072 8605 3070 8604 3071 8595
      3064 8592 3051 8626

$$

12-WATSON

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Oct 27, 8:30 AM CDT, 3 hours 58 minutes earlier.

Area forecast discussion, Oct 27, 8:30 AM CDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
930 AM EDT FRI OCT 27 2006

.SYNOPSIS...
PARTLY CLOUDY ACROSS MOST OF CWA WITH MOSLTY CLOUDY SKIES WITH MAINLY
MID-HI LEVEL CLOUDS ACROSS NRN MNOST COUNTIES. TEMPS GENERALLY
MID-UPPER 60S...DEW POINTS AROUND 60 NORTH TO UPPER 60S PANHANDLE
COAST. 24 HR TEMP/DEW POINT COMPARISON INDICATES THAT LOCAL AIRMASS
IS 7-11 DEGREES WARMER AND 12-20 DEGREES WETTER (HIGHER DEW POINTS)
THAN SAME TIME YESTERDAY. WINDS S/SE 8-12 MPH BUT AROUND 15 MPH WITH
HIGHER GUSTS NEAR PANHANDLE COAST.

AT UPPER LEVELS...
SATELLITE IMAGERY AND UPPER AIR OBSERVATIONS SHOW A POSITIVELY
TILTED SHORTWAVE MOVING SEWD APPROACHING LOWER MISS VALLEY AND
HEADED FOR SE STATES LATER TODAY. VIGOROUS CLOSED LOW OVER OK...
ACCOMPANIED BY A STRONG JET STREAM ALONG ITS SOUTHEAST FLANK HAS
BEEN PROPAGATING EASTWARD NEAR 25 KT TO REACH WRN TN BY THIS EVENING
AND TO CNTRL APALACHIANS BY SUNRISE SAT.

AT SURFACE...
LATEST SURFACE ANALYSIS SHOWS A LOW CENTER IN NW ARK/OK WITH A COLD
FRONT EXTENDING SSW THRU WRN LA AND ERN TEXAS AND A WARM FRONT
STRETCHING SEWD THRU WRN MISS TO ALONG THE GULF COAST JUST N OF PNS.
AS THE UPPER AND SURFACE LOWS MOVE ENE LATER TODAY...THE ASSOCIATED
LARGE AREA OF MOSTLY LIGHT RAIN THAT DEVELOPED ALONG AND NORTH OF
THE WARM FRONT WILL CONTINUE TO SHIFT STEADILY NORTHWARD. THE LOW
WILL SHIFT ENE TO ERN KY BY EVENING WITH COLD FRONT DRAGGED SEWD
THRU ERN TN..WRN GA AND ERN GULF. BY SUNRISE SAT...FRONT WILL BE
LOCATED ALONG E COAST. SOUTH OF THE WARM FRONT...DEW POINTS
RANGED FROM 65 TO 70 AND CAPES FROM 200 NEAR THE COAST TO 550 J/KG
OFFSHORE.

AT THE SAME TIME...SQUALL LINE DEVELOPED OVERNIGHT OVER LA AND EAST
TX AND IS MOVING QUICKLY EWD. UPSTREAM WINDS JUST AHEAD OF SQUALL
HAVE BACKED (LACK OF SUN) GENERATING HIGH 0-3KM VERTICAL SHEAR AND
ROTATING CELLS AS EVIDENCED BY AN EARLIER TORNADO AND SEVERE SEVERE
TSTMS IN SE MISS. HOWEVER...WITH INCREASING DIURNAL HEATING EXPECT
LESS BACKING AS SQUALL MOVES EWD...RATHER INCREASED VEERING AND
DECREASED NEAR SURFACE SHEAR. IN FACT...WELL AHEAD OF SQUALL...WINDS
CONTINUE TO VEER LOCALLY AND HELICITY VALUES HAVE SIGNIFICANTLY
INCREASED (I.E. IN WRN MISS 100-160 M2/S2). SQUALL LINE PROGGED TO
APPROACH WRN CWA 19Z AND EXIT ERN MOST CWA BY 02Z. PARENT COLD FRONT
WILL CROSS 00Z-07Z WITH NAM A LITTLE SLOWER. PER MSAS AND UPSTREAM
OBS...LOCAL GRADIENTS TO TIGHTEN SIGNIFICANTLY RESULTING IN BREEZY
AND GUSTY SW FLOW AHEAD OF FRONT. 12Z TAE SOUNDING WITH 1.43 PWAT
AND 25KT NEAR SUFACE WINDS ...BUT UPSTREAM OBS CLOSER TO WEATHER
BETTER REFLECT EXPECTED CHANGE IN TAE SOUNDING PROFILE AS SQUALL
APPROACHES. I.E. BMX 1.74 PWAT AND 35 KT WINDS NEAR SURFACE...
...AND NEW ORLEANS AND JACKSON EACH WITH 1.92 PWAT AND AROUND 45-50
KT WINDS NEAR SURFACE.

SEVERE WEATHER POTENTIAL/OTHER NON-ROUTINE WEATHER...
ALTHOUGH TORNADO THREAT CAN NOT BE DISMISSED...STRONG Q-G FORCING...
VERTICAL WIND SHEAR...VEERING RATHER THAN BACKING WINDS AND ONLY
MARGINAL CAPE. HEIGHT FALLS WITH ABOVE TROUGH WILL CONTRIBUTE TO
STRONG H85 JET OF 60-70 KTS WHICH WILL DROP SEWD ENHANCING WAA OF
65-70 DEGREE DEWPOINTS IN REGION OF HIGH THETA-E AIR. ALL THIS
SUPPORTS THREAT OF SEVERE THUNDERSTORMS ESPECIALLY BOW ECHOS. USED A
BLEND OF THE MORE STABLE GFS CAPE AND LESS STABLE NAM CAPE FOR THIS
FORECAST...AND THIS SOLUTION YIELDS A MLCAPE BETWEEN 500 AND 1000
J/KG...WITH THE MOST UNSTABLE AIRMASS BEING NEAR AND SOUTH OF THE
COAST AND AWAY FROM CLOUD DECK ASSOCIATED WITH ABOVE ISENTROPIC
LIFT. IN FACT MAIN LIMITING FACTOR CONTINUES TO BE MARGINAL
THERMODYNAMCIS AND CLOUD COVER ESPECIALLY AWAY FROM THE COAST.

SPC CONTINUES TO PLACE ALL OF CWA IN A SLIGHT RISK FOR SEVERE
THUNDERSTORMS...WITH DAMAGING WINDS AND TO A LESSER EXTENT...
ISOLATED TORNADOES THE MAIN THREAT. WOULD NOT BE SURPRISED IF CWA
PLACED IN WATCH BOX LATER TODAY. IT WILL BE BREEZY TODAY...AND EVEN
THOUGH CONDITIONS ARE ONLY MARGINAL...LAKE WIND ADVISORY REMAINS FOR
FREQUENT GUSTS OF 20 TO 25 MPH.

HIGH SURF ADVISORY REMAINS FOR OUR COASTAL PANHANDLE ZONES BASED ON
OUR LATEST SEAS FORECAST. HOWEVER...THE MAIN CONCERN FOR LATER TODAY
AND TONIGHT WILL BE THE POTENTIAL FOR COASTAL FLOODING ALONG
PORTIONS OF THE APALACHEE BAY COAST. THE WIND WILL BE OUT OF THE
SOUTH TO SOUTHWEST AT 20 TO 25 KT FOR MUCH OF TODAY AND
TONIGHT...AND THE NUMERICAL GUIDANCE FROM THE EXTRA TROPICAL WATER
LEVEL FORECAST FROM NOAA...NWS...AND MDL MARINE TEAM INDICATES THE
POTENTIAL FOR A 2 FT SURGE AT CEDAR KEY...THE CLOSEST AVAILABLE
FORECAST POINT FOR OUR AREA OF CONCERN. SINCE APPROACHING SQUALL
LINES OFTEN ENHANCE THE FLOOD THREAT IN THIS AREA...A COASTAL FLOOD
WATCH REMAINS IN EFFECT

&&

.SHORT TERM...
THIS AFTERNOON AND TONIGHT...
THE NUMERICAL GUIDANCE IS IN GOOD AGREEMENT IN BRINGING RAIN ACROSS
NEARLY ALL OF OUR AREA TODAY THROUGH TONIGHT AS A COLD FRONT MOVES
EAST ACROSS THE REGION. 100 PCT POPS W HALF DOWN TO HIGH SCT SE BIG
BEND. SOME STORMS MAY BE SEVERE WORDING CONTIUES IN ZONES.

SATURDAY AND SUNDAY...
COOLER AND MUCH DRIER CONDITIONS ARE EXPECTED BEHIND THE FRONT. HIGH
PRESSURE RIDGES E-W ACROSS N FLA RESULTING IN MOSTLY SUNNY SKIES.
BREEZY ON SATURDAY WITH WINDS RETURNING TO NORMAL ON SUNDAY. MINS
DROP TO MID 40S INLAND.

&&

.MARINE...
MID-MORNING OFFSHORE BUOYS SHOW WINDS 15-20 MPH WITH 4 TO 6 FOOT
SAS. HOWEVER UPSTREAM MOB BUOY WITH S25G33 AND 10 FOOT SEAS WHICH
SHOULD TRANSLATE EWD LATER TODAY. SO SMALL CRAFT ADVISORY REMAINS
FOR ALL OUR MARINE ZONES.

&&

.AVIATION...MVFR-VFR CONDITION FOR THE AFTERNOON WITH WDLY SCT
SHOWERS BEHIND THE FRONT. LATE IN THE AFTERNOON THROUGH THE EVENING
HOURS EXPECTING A ROUND OF SHOWERS AND THUNDERSTORMS TO MOVE WEST TO
EAST AHEAD OF A STRONG COLD FRONT. A FEW OF THESE STORMS HAVE THE
POTENTIAL TO BE STRONG TO SEVERE...ESPECIALLY FROM KPFN TO KTLH AND
KVLD. ONCE THE FRONT PASSES DURING THE OVERNIGHT HOURS...WINDS WILL
VEER TO THE WEST AND NORTHWEST WITH CEILINGS SCATTERING OUT AND THEN
CLEARING FROM WEST TO EAST.

&&

.FIRE WEATHER...
NOT EXPECTING RED FLAG CONDITIONS IN OUR AREA SATURDAY BEHIND THE
COLD FRONT...THOUGH SOME AREAS MAY BRIEFLY DROP AT OR BELOW 35
PERCENT. IT WILL BE A CLOSE CALL FOR SOME OF OUR AREA ON
SUNDAY...BUT OUR CONFIDENCE IS NOT HIGH ENOUGH YET TO WARRANT A
WATCH.

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...LAKE WIND ADVISORY UNTIL 8 PM SATURDAY FOR THE FOLLOWING ZONES:
     COFFEE...DALE...GENEVA...HENRY...AND HOUSTON.

GA...LAKE WIND ADVISORY UNTIL 8 PM SATURDAY FOR THE FOLLOWING ZONES:
     BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...CLAY...
     COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...
     GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER...
     MITCHELL...QUITMAN...RANDOLPH...SEMINOLE... TERRELL...
     THOMAS...TIFT...TURNER...AND WORTH.

FL...LAKE WIND ADVISORY UNTIL 8 PM SATURDAY FOR THE FOLLOWING
     ZONES:BAY...CALHOUN...COASTAL WALTON...DIXIE...
     FRANKLIN...GADSDEN...GULF...HOLMES...INLAND WALTON...
     JACKSON...JEFFERSON...LAFAYETTE...LEON... LIBERTY...
     MADISON...TAYLOR...WAKULLA...AND WASHINGTON.

     HIGH SURF ADVISORY UNTIL 8 AM SATURDAY FOR THE FOLLOWING ZONES:
     BAY...COASTAL WALTON...FRANKLIN...AND GULF.

     COASTAL FLOOD WATCH UNTIL 8 AM SATURDAY FOR THE FOLLOWING
     ZONES: DIXIE...JEFFERSON...TAYLOR...AND WAKULLA.

&&

AVIATION/FIRE WX...GOREE
PUBLIC/MARINE...BLOCK
Hazardous weather outlook, Oct 27, 4:54 AM CDT, 7 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
554 AM EDT FRI OCT 27 2006

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ750-755-770-775-281000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM
20 TO 60 NM-
454 AM CDT FRI OCT 27 2006 /554 AM EDT FRI OCT 27 2006/

THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH
CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT...

...SEVERE THUNDERSTORMS POSSIBLE TODAY...

...COASTAL FLOOD WATCH FOR THE FLORIDA BIG BEND COAST...

...HIGH SURF ADVISORY AND HIGH RIP CURRENT RISK FOR THE FLORIDA
PANHANDLE COAST...

...SMALL CRAFT ADVISORY FOR THE GULF COASTAL WATERS...

...LAKE WIND ADVISORY IN EFFECT TODAY...

STRONG AND GUSTY SOUTH WINDS WILL DEVELOP TODAY AHEAD OF AN
APPROACHING COLD FRONT FROM THE WEST. THESE WINDS WILL CREATE
HAZARDOUS BOATING CONDITIONS ON AREA LAKES AS WELL AS THE GULF
COASTAL WATERS. DANGEROUS RIP CURRENTS AND HIGH SURF ARE EXPECTED
IN THE FLORIDA PANHANDLE SURF ZONE. THE STRONG ONSHORE FLOW WILL
PILE WATER INTO APALACHEE BAY THROUGH TONIGHT...CAUSING ABOVE
NORMAL TIDES ALONG PORTIONS OF THE APALACHEE BAY COAST. SHOWERS
AND THUNDERSTORMS ARE EXPECTED TODAY...ESPECIALLY DURING THE
AFTERNOON AND EVENING. SOME OF THESE STORMS MAY BE SEVERE...WITH
THE MAIN THREAT BEING DAMAGING WINDS AND ISOLATED TORNADOES. THE
VERTICAL WIND SHEAR APPEARS FAVORABLE FOR THE DEVELOPMENT OF
SEVERE STORMS...BUT THE INSTABILITY IS EXPECTED TO BE ONLY
MARGINAL. IF THE AIRMASS BECOMES MORE UNSTABLE THAN
FORECAST...THERE WOULD BE A GREATER THREAT FOR WIDESPREAD SEVERE
STORMS. SHOWERS AND THUNDERSTORMS WILL END LATER TONIGHT FROM WEST
TO EAST AS THE COLD FRONT MOVES THROUGH THE REGION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
FAIR WEATHER IS EXPECTED THROUGH MID WEEK...FOLLOWED BY THE NEXT
CHANCE OF RAIN ON THURSDAY AS A COLD FRONT APPROACHES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED FOR TODAY AND THIS EVENING.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE.

FOURNIER

In the hours before

Special weather statement, Oct 27, 12:08 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
108 PM EDT FRI OCT 27 2006

FLZ007-008-271800-
COASTAL WALTON-INLAND WALTON-
1208 PM CDT FRI OCT 27 2006

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR WALTON COUNTY...

* UNTIL 100 PM CDT

AT 1205 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES EAST OF
CRESTVIEW TO DESTIN...MOVING NORTHEAST AT 40 MPH.

THESE STORMS WILL BE NEAR...
  DE FUNIAK SPRINGS BY 1240 PM CDT.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.

THESE STORMS ARE CAPABLE OF PRODUCING WINDS OF 30 TO 40
MPH...TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF
STREETS AND LOW LYING AREAS.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW
ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

12-WATSON

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 27, 4:03 AM CDTCoastal Flood WatchTAEDixie, Jefferson, Taylor, Wakulla27 hr
Oct 27, 4:03 AM CDTHigh Surf AdvisoryTAEBay, Franklin, Gulf, Walton27 hr
Oct 27, 4:10 AM CDTLake Wind AdvisoryTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more18 hr
Oct 27, 2:00 PM CDTSpecial Marine WarningTAE60 min
Oct 27, 2:14 PM CDTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more23 hr
Oct 27, 2:31 PM CDTTornado WarningTAEBay29 min
Oct 27, 2:50 PM CDTSpecial Marine WarningTAE115 min
Oct 27, 2:50 PM CDTSpecial Marine WarningTAE115 min
Oct 27, 2:52 PM CDTTornado WarningTAEBay, Gulf23 min
Oct 27, 3:12 PM CDTTornado WarningTAEGulf33 min
Oct 27, 4:25 PM CDTSpecial Marine WarningTAE2 hr
Oct 27, 4:40 PM CDTSpecial Marine WarningTAE2 hr
Oct 27, 6:20 PM CDTSpecial Marine WarningTAE115 min
Oct 27, 6:39 PM CDTSevere Thunderstorm WarningTAEJefferson, Madison, Taylor51 min
Oct 27, 6:59 PM CDTTornado WarningTAEJefferson, Taylor46 min

Nearby

Tornado Warnings in Florida, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.